# SDR AUS20030800

- Difficulty date: August 9, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-7BX
- System (JASC): 2211 · Autopilot Computer
- Part: Panel
- Part number: 4082260937
- Condition: Faulty
- Location: Autopilot Comput
- Part time: 3,774 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS)  MODE CONTROL PANEL (MCP) FAULTY. INVESTIGATION FOUND ANALOGUE SENSOR Q145 FAILED. CONNECTORS CONTAMINATED WITH METAL PARTICLES.
